# SDR CALA2017081402684

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148N840259
- Condition: Cracked
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BULKHEAD AT BS 1885.2, RBL 10 AFT SIDE HAS DEEP CHAFE SPOT. FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08, FIG 101, FOUND TO BE CRACKED. REPAIRED APU BULKHEAD IAW SRM 53-80-08, FIG 201, REPAIR 2.
